advertisement
Question
Posted by: ADAM | 2010-03-03

Psychosis and room spinning and meds and living in HELL

I am terribly worried. I dont see an eye doc here but would like to report an incident that happened to me.One day I took my afternoon dose of Ritalin and got a horrific vertigo/panic attack. My eyes pulled inwards and stayed that way while the room looked like it was spinning. This lasted 8 hours and it was agonising because I felt nauseous and I had a panic attack at the same. Now this worry of getting this attack again is ruining my life because I am worried that it is the Ritalin and that this will eventually happen each time I take it. Now I have developed terrible pain behind my eyes but when I take an allergy eye drop it eases. Has Ritalin damaged my eyes and balance? What if Ritalin causes psychosis?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear Adam

Contact your treating physician as soon as possible.

Regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement